I Bought Simvastatin And Allpurinol At The Pharmacy?
I want to ask, what are the rules for taking simvastatin and allopurinol for gout, because all this time I have been experiencing pain behind the knee
Thank you for asking HealthReplies.com.
Many people often rush to the conclusion that the pain behind the knee is caused by high cholesterol and / or uric acid levels. In fact, this assumption is not necessarily correct.
High cholesterol levels (hypercholesterolemia) in the early stages often do not cause typical complaints. However, as the disease progresses, this condition can make sufferers feel achy, stiff, and sore, especially around muscles and joints. Not infrequently, this complaint also makes sufferers often feel headaches so that they are interrupted in their activities. This condition can be confirmed through a blood test, namely by measuring cholesterol levels in the blood.
Meanwhile, high uric acid levels (hyperuricemia) generally trigger inflammation of the joints. This condition can make the joints feel painful, reddish, warm, stiff, and also difficult to move. Typically, this inflammation will appear from the small joints first (for example the joints in the fingers and toes), then spread to other, larger joints, including the knee joint. In line with hypercholesterolemia, the diagnosis of hyperuricemia can also be confirmed through blood tests.
Apart from the two conditions above, pain behind the knee can also arise due to other triggers, for example knee injuries, peripheral artery disease, peripheral neuropathy, viral or bacterial infections (for example chikungunya, leptospirosis), rheumatoid arthritis, and so on. A direct doctor's examination is necessary to distinguish each of these possibilities. Not only blood tests, the doctor may also perform other examinations, for example X-rays, CT scans, arthroscopy, and so on to identify the best treatment.
Currently, you can first compress the painful area behind the knee with ice cubes or warm water (whichever makes the pain less painful) while taking pain relievers, such as paracetamol. Exercise regularly and pay attention to your posture properly in activities to minimize injuries. Maintain your ideal body weight, limit the use of high heels, and keep your diet well.
I hope this helps.
dr. Nadia Nurotul Fuadah